# SDR SWIA2020072451424

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 49,826 hours, 41,930 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW INNER PLY CRACKED, REQUIRES REPLACEMENT,   FLIGHT 5243.   REMOVED AND REPLACED THE LT SIDE WINDOW IAW TASK CARD.
